Mathematica Bohemica, Vol. 142, No. 2, pp. 145-162, 2017
Some relations satisfied by Hermite-Hermite matrix polynomials
Ayman Shehata, Lalit Mohan Upadhyaya
Received January 5, 2015. First published December 1, 2016.
Abstract: The classical Hermite-Hermite matrix polynomials for commutative matrices were first studied by Metwally et al. (2008). Our goal is to derive their basic properties including the orthogonality properties and Rodrigues formula. Furthermore, we define a new polynomial associated with the Hermite-Hermite matrix polynomials and establish the matrix differential equation associated with these polynomials. We give the addition theorems, multiplication theorems and summation formula for the Hermite-Hermite matrix polynomials. Finally, we establish general families and several new results concerning generalized Hermite-Hermite matrix polynomials.
References:  E. Defez, L. Jódar: Chebyshev matrix polynomials and second order matrix differential equations. Util. Math. 61 (2002), 107-123. MR 1899321 | Zbl 0998.15034  E. Defez, L. Jódar, A. Law: Jacobi matrix differential equation, polynomial solutions, and their properties. Comput. Math. Appl. 48 (2004), 789-803. DOI 10.1016/j.camwa.2004.01.011 | MR 2105252 | Zbl 1069.33007  E. Defez, L. Jódar, A. Law, E. Ponsoda: Three-term recurrences and matrix orthogonal polynomials. Util. Math. 57 (2000), 129-146. MR 1760180 | Zbl 0962.05064  N. Dunford, J. T. Schwartz: Linear Operators. I. General Theory. Pure and Applied Mathematics 7. Interscience Publishers, New York (1958). MR 0117523 | Zbl 0084.10402  A. J. Durán, W. Van Assche: Orthogonal matrix polynomials and higher-order recurrence relations. Linear Algebra Appl. 219 (1995), 261-280. DOI 10.1016/0024-3795(93)00218-O | MR 1327404 | Zbl 0827.15027  L. Jódar, R. Company: Hermite matrix polynomials and second order matrix differential equations. Approximation Theory Appl. 12 (1996), 20-30. MR 1465570 | Zbl 0858.15014  L. Jódar, R. Company, E. Navarro: Laguerre matrix polynomials and system of second-order differential equations. Appl. Numer. Math. 15 (1994), 53-63. DOI 10.1016/0168-9274(94)00012-3 | MR 1290597 | Zbl 0821.34010  L. Jódar, R. Company, E. Ponsoda: Orthogonal matrix polynomials and systems of second order differential equations. Differ. Equ. Dyn. Syst. 3 (1995), 269-288. MR 1386749 | Zbl 0892.33004  L. Jódar, E. Defez: On Hermite matrix polynomials and Hermite matrix function. Approximation Theory Appl. 14 (1998), 36-48. MR 1651470 | Zbl 0911.15015  G. S. Khammash, A. Shehata: On Humbert matrix polynomials. Asian J. Current Engineering and Maths. (AJCEM) 1 (2012), 232-240.  M. S. Metwally, M. T. Mohamed, A. Shehata: On Hermite-Hermite matrix polynomials. Math. Bohem. 133 (2008), 421-434. MR 2472489 | Zbl 1199.15079  M. S. Metwally, M. T. Mohamed, A. Shehata: On pseudo Hermite matrix polynomials of two variables. Banach J. Math. Anal. (eletronic only) 4 (2010), 169-178. MR 2644026 | Zbl 1190.33016  E. D. Rainville: Special Functions. Macmillan, New York (1960). MR 0107725 | Zbl 0092.06503  K. A. M. Sayyed, M. S. Metwally, R. S. Batahan: On generalized Hermite matrix polynomials. Electron. J. Linear Algebra (eletronic only) 10 (2003), 272-279. MR 2025009 | Zbl 1038.33005  A. Shehata: On $p$ and $q$-Horn's matrix function of two complex variables. Appl. Math., Irvine 2 (2011), 1437-1442. DOI 10.4236/am.2011.212203  A. Shehata: On Tricomi and Hermite-Tricomi matrix functions of complex variable. Commun. Math. Appl. 2 (2011), 97-109. MR 3000027 | Zbl 1266.33012  A. Shehata: A new extension of Gegenbauer matrix polynomials and their properties. Bull. Int. Math. Virtual Inst. 2 (2012), 29-42. MR 3149829  A. Shehata: A new extension of Hermite-Hermite matrix polynomials and their properties. Thai J. Math. 10 (2012), 433-444. MR 3001864 | Zbl 1254.33005  A. Shehata: On pseudo Legendre matrix polynomials. Int. J. Math. Sci. Eng. Appl. 6 (2012), 251-258. MR 3057762  A. Shehata: Certain $pl(m,n)$-Kummer matrix function of two complex variables under differential operator. Appl. Math., Irvine 4 (2013), 91-96. DOI 10.4236/am.2013.41016  A. Shehata: On Rainville's matrix polynomials. Sylwan Journal 158 (2014), 158-178.  A. Shehata: On Rice's matrix polynomials. Afr. Mat. 25 (2014), 757-777. DOI 10.1007/s13370-013-0149-3 | MR 3248615 | Zbl 06369945  A. Shehata: Connections between Legendre with Hermite and Laguerre matrix polynomials. Gazi University Journal of Science 28 (2015), 221-230. Avaible at http://gujs.gazi.edu.tr/article/view/1060001688/5000116963.  A. Shehata: New kinds of hypergeometric matrix functions. British Journal of Mathematics and Computer Science. 5 (2015), 92-103. DOI 10.9734/BJMCS/2015/11492  A. Shehata: On a new family of the extended generalized Bessel-type matrix polynomials. Mitteilungen Klosterneuburg J. 65 (2015), 100-121.  A. Shehata: Some relations on Gegenbauer matrix polynomials. Review of Computer Engineering Research 2 (2015), 1-21. Avaible at http://www.pakinsight.com/pdf-files/RCER-2015-2%281%29-1-21.pdf.  A. Shehata: Some relations on Humbert matrix polynomials. Math. Bohem. 141 (2016), 407-429. DOI 10.21136/MB.2016.0019-14 | MR 3576790 | Zbl 06674853  A. Shehata: Some relations on Konhauser matrix polynomials. Miskolc Math. Notes 17 (2016), 605-633. DOI 10.18514/MMN.2016.1126  A. Sinap, W. Van Assche: Orthogonal matrix polynomials and applications. Proc. 6th Int. Congress on Computational and Applied Mathematics (F. Broeckx at al., eds). Leuven, 1994 J. Comput. Appl. Math. 66, Elsevier Science, Amsterdam (1996), 27-52. DOI 10.1016/0377-0427(95)00193-X | MR 1393717 | Zbl 0863.42018  L. M. Upadhyaya, A. Shehata: On Legendre matrix polynomials and its applications. Inter. Tran. Math. Sci. Comput. 4 (2011), 291-310.  L. M. Upadhyaya, A. Shehata: A new extension of generalized Hermite matrix polynomials. Bull. Malays. Math. Sci. Soc. (2) 38 (2015), 165-179. DOI 10.1007/s40840-014-0010-3 | MR 3394046 | Zbl 06418341
Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at email@example.com. Subscribers of Springer need to access the articles on their site, which is http://mb.math.cas.cz/.
Affiliations: Ayman Shehata (corresponding author), Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt, and Department of Mathematics, College of Science and Arts, Unaizah 51911, Qassim University, Qassim, Kingdom of Saudi Arabia, e-mail: firstname.lastname@example.org; Lalit Mohan Upadhyaya, Department of Mathematics, Municipal Post Graduate College, Mussoorie, Dehradun, Uttarakhand, India 248179, e-mail: email@example.com